Jennie wrote at 2016-05-02 01:54:46
The answer is attaining a hobby, consult a doctor and standby anti nausea and Panadol in case of side effects as you cut down your daily consumption.

As you get busy, you get tired naturally and will retain normal sleeping lifestyle.

Thereafter, with or without midazolam is no longer an issue to your life anymore.

Yes, the drug do make you forget parts and passers of things around you each day depends on your amount if consumption currently.

You can read my story, i quitted after comsuming over 20+ years and i believe with your will power you can succeed without relying on another substitution or drug ti lead a new healthy lifestyle for life.

I wish the best for you.


All Answers

Answers by Expert:

Ask Experts


Nigel Simmons


I am happy to answer general questions on medicines and hospital care. If possible, please use approved / chemical names rather than brands which are not internationally recognised. Like all health professionals I am bound by a duty of care which prevents me giving detailed information about medication or treatment of people other than the questioner. I will endeavour to help wherever possible or point towards more appropriate advice. If however your question crosses too far into patient confidentiality, I hope you will understand why I cannot answer your question. Consider.. would you want me to discuss your care with a friend or relative without your knowledge?


Past/Present Clients
Previously Sysop on CompuServe UK Professionals forum.

©2016 All rights reserved.